The Michigan Mathematical Journal

Cyclotomies and difference sets modulo a product of two distinct odd primes.

Thomas Storer

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 1 (1967), 117-127.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999667

Digital Object Identifier
doi:10.1307/mmj/1028999667

Mathematical Reviews number (MathSciNet)
MR0219499

Zentralblatt MATH identifier
0154.29303

Subjects
Primary: 10.55
Secondary: 05.00

Citation

Storer, Thomas. Cyclotomies and difference sets modulo a product of two distinct odd primes. Michigan Math. J. 14 (1967), no. 1, 117--127. doi:10.1307/mmj/1028999667. https://projecteuclid.org/euclid.mmj/1028999667


Export citation